# SDR AALA202212297002

- Difficulty date: November 13, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5323174520000
- Condition: Cracked
- Location: Frm 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CABIN FLOORBEAM AT FR 24 AND +Y254. MAINTENANCE REPAIRED FLOORBEAM PER EA 340690.
